Asymptotic loss of real-time traffic in wireless mobile networks with selective-repeat ARQ

Zhi Quan, Jong Moon Chung

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We study the issue of quality of service (QoS) for real-time traffic over a wireless channel deploying automatic repeat request (ARQ) error control. An analytical model has been derived to evaluate the queueing related loss and the wireless channel related loss. In contrast to the previous work, this model quantifies the interaction between the network layer and the physical layer, and then it enables the admission controllers of wireless networks to improve the utilization while satisfying the traffic QoS constraints through cross-layer design techniques.

Original languageEnglish
Pages (from-to)638-640
Number of pages3
JournalIEEE Communications Letters
Volume8
Issue number10
DOIs
Publication statusPublished - 2004 Oct

Bibliographical note

Funding Information:
Manuscript received February 9, 2004. The associate editor coordinating the review of this letter and approving it for publication was Dr. N. A. Nilolaou. This work was funded by the Advanced Networking Research Program of the Oklahoma State University.

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Asymptotic loss of real-time traffic in wireless mobile networks with selective-repeat ARQ'. Together they form a unique fingerprint.

Cite this